A remark on hash functions for message authentication. / Mitchell, Chris J; Rush, P Dave C; Walker, Michael.

In: Computers and Security, Vol. 8, No. 1, 1989, p. 55-58.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)55-58
Number of pages4
JournalComputers and Security
Volume8
Issue number1
DOIs
Publication statusPublished - 1989
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 7621882